# SDR ASMF20190109003

- Difficulty date: October 24, 2018
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N965AM
- Make and model: Boeing 787-8
- Aircraft serial: 35308
- Aircraft time: 22,834 hours, 2,854 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 7010136H10
- Part serial: 4365856
- Condition: Failed
- Location: Left
- Part time: 22,834 hours, 2,854 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, THE MESSAGE IN EICAS AND STATUS PACK MODE L WAS SHOWN. MAINTENANCE PERSONNEL PERFORMED FIM DMC-B787-A-21-50-F2-78A-421A PROCEDURE, SHOWING FAILURE CODE 21-65421, DETECTING THE RAM AIR FAN WITH FAILURE; SO THE RAM AIR FAN WAS REPLACED IAW AMM DMC-B787-A-21-52-33-00B-520A-A AND AMM DMC-B787-A-21-52-33-00B-720A-A, TESTED CORRECT.
